# SDR USAA2013071000003

- Difficulty date: July 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 61,344 hours, 22,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON UPPER T-CAP OF FLOORBEAM AT BS1682, LBL56. REPAIRED FLOORBEAM UPPER T-CAP AT BS1682, LBL56 IAW EA 104864.
